# SDR DHL2006780134

- Difficulty date: December 3, 2006
- Submitted: December 3, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, LWR RUDDER HAS DENT CLUSTER NEAR L/E AFT OF RUDDER HINGELINE, FIN STA 110.4.  NDT INSP REVEALED CRACKS IN DENTS.  REMOVED AND FABRICATED NEW DOUBLER REPAIR FROM 301 1/2 HARD CRES, .025" BY 23" BY 12", PO NR 9003982, PER B727 SRM 55-40-3 FIG 1.  TREATED, PRIMED, AND INSTALLED DOUBLER PER B727 SRM 51-10-2 AND 51-30-2.  REBALANCE NOT REQUIRED IAW B727 SRM 51-80 PG 1.
